Journal of the Mathematical Society of Japan

Generation of semi-groups of nonlinear contractions

Isao MIYADERA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 26, Number 3 (1974), 389-404.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240435158

Digital Object Identifier
doi:10.2969/jmsj/02630389

Mathematical Reviews number (MathSciNet)
MR0365262

Zentralblatt MATH identifier
0279.47021

Subjects
Primary: 47H15
Secondary: 47D05

Citation

MIYADERA, Isao. Generation of semi-groups of nonlinear contractions. J. Math. Soc. Japan 26 (1974), no. 3, 389--404. doi:10.2969/jmsj/02630389. https://projecteuclid.org/euclid.jmsj/1240435158


Export citation